# SDR XGN2006F00003

- Difficulty date: October 11, 2005
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N1194A
- Make and model: Beech 36BEECH
- Aircraft serial: E159
- Engine: Cont IO520BA
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: ECI712A
- Part serial: 1119412
- Condition: Cracked
- Location: Engine
- Part time: 884 hours
- Component: Engine, Cont
- Component part number: IO520BA
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND AT THE 50 HR INSPECTION.  ON GOING PROBLEM WITH THE CYLINDERS.  (K)
